Tautological Cycles on Jacobian Varieties
Collectanea mathematica, Tome 59 (2008) no. 2
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_2008_2008_1_a7,
author = {Marini, Giambattista},
title = {Tautological {Cycles} on {Jacobian} {Varieties}},
journal = {Collectanea mathematica},
pages = {167-190},
year = {2008},
volume = {59},
number = {2},
zbl = {1148.14006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_2008_2008_1_a7/}
}
Marini, Giambattista. Tautological Cycles on Jacobian Varieties. Collectanea mathematica, Tome 59 (2008) no. 2. http://geodesic.mathdoc.fr/item/CLTM_2008_2008_1_a7/